# SDR 01FDEA00997

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

BRAKE FIRE ON NR 3 AND 4 RED.  REMOVED AND REPLACED 3 & 4 BRACKET, AND MAIN WHEEL ASSY PER AMM 32-45-001-4, 32-42-001-5.
